Publication detail

Semi-parametric conditional quantile models for financial returns and realized volatility

Author(s): doc. PhDr. Jozef Baruník Ph.D.,
Type: Articles in journals with impact factor
Year: 2016
Number: 0
ISSN / ISBN:
Published in: Journal of Financial Econometrics, 14 (1), 185-226 preprint here PDF
Publishing place:
Keywords:
JEL codes:
Suggested Citation:
Abstract:
March 2021
MonTueWedThuFriSatSun
1234567
891011121314
15161718192021
22232425262728
293031    

Partners

Deloitte

Sponsors

CRIF
McKinsey
Patria Finance